I’ve been diagnosed with Social Anxiety Disorder, Nausea, Vomiting, Diarrhea, Insomnia, Staying Asleep, Headaches, Very Stiff/Rigid Muscles

My name is (…), I’m a 24 y/o female from Toronto, Ontario, CA

I’ve been diagnosed with Social Anxiety Disorder back in 2015 after being Sexually Assaulted in 2012. At first, I’ve took Effexor XR in the morning and clonazepram in the evening back in Aug of 2015 till Jan of 2016. I didn’t experience any results, so my doctor took me off that and made me take Lexapro for 6-8 weeks. I felt like my serotonin levels were beginning to become stabilized, and my mood was fine. When I took it again in the Spring of 2016, I didn’t experience the same results as I did before, so I got off it around Nov-Dec of 2016.

Since Mid-Dec, I’ve been currently taking Paroxetine (10mg for the first week, and 20mg for remainder of), and I’m having the WORST experience of my life. Since completing Paroxetine this month, I’ve had daily thoughts about suicide, negative thoughts about my daily life, daily anxiety attacks, not being able to cope, Nausea, Vomiting, Diarrhea, Insomnia, Staying Asleep, Headaches, Very Stiff/Rigid Muscles, Bone Pain, Sweating, Fainting, Dizziness, Daily Confusion, Fast Heart Rate (sometimes, it would come out of no where, like my anxiety attacks), Loss of Appetite. Mood wise, I’ve been Irritable, Agitated, Impulsive, Aggressive, Depressed, and Hostile.

I don’t know what to do or who to go to. I’ve never experienced anything that bad in my life. I don’t think this is what someone with anxiety should go through, and I strongly don’t think these are side effects. I don’t think my doctor understands how bad my anxiety was before I got to this medication, and she obviously may not get it now. After all, she’s a travel doctor. I need all the help that I can get. Please help me!



5
Doctor Answers And General Comments : (both members and visitors can post)

avatar
5 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
5 Comment authors
JoshDr MahaveerDr. Ayman DarragDr Ahmed FawzyWilly Recent comment authors
  Subscribe  
Notify of
wrodas78
Member
wrodas78

Hello, I am going through the same situation. My anxiety and constant worry is taking over my life!!

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
I recommend that you consult your doctor if you can take venlafaxine also until then you can try hydroxyzine 10mg every 8 hours
If non of that works your doctor should prescribe Benzodiazepines (hope it does not get to that)
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

I am sorry yo tell you that you are getting the worst of the side effects of this drug..
You should change your doctor asap and start psychotherapy sessions yoga regularly..walking and get yourself involved into social events and activities..face your fears you will win.

Dr Mahaveer
Member
Dr Mahaveer

hi
it seems that you are getting dependant on the medicines and your clinical symptoms are getting worse.
Either you need to change the medicines or your doctor.
Yoga and meditation with deep breathing exercises will help.
thanks

Josh
Guest
Josh

Hi I came across your question while looking for my own ? As a sufferer from severe anxiety myself I know exactly how you feel. It’s the worst I got to the point where I couldn’t take one more day living like that. Horrible, couldn’t talk to anyone and just felt horribly uncomfortable even on my own home. I honestly felt I was losing my mind. But my main reason in writing to you is have you tried Zoloft? I was prescribed this started on 50 mg once a day which I was told is a little high to start… Read more »